Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On a class of stochastic processes with two states and continuous time parameter


Author: Dudley Paul Johnson
Journal: Trans. Amer. Math. Soc. 142 (1969), 257-267
MSC: Primary 60.69
DOI: https://doi.org/10.1090/S0002-9947-1969-0246383-4
MathSciNet review: 0246383
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Dunford and J. T. Schwartz, Linear operators. Part I. General theory, Interscience, New York, 1963. MR 1009162 (90g:47001a)
  • [2] David A. Freedman, Invariants under mixing which generalize de Finetti's theorem: Continuous time parameter, Ann. Math. Statist. 34 (1963), 1194-1216. MR 0189111 (32:6538)
  • [3] K. Itô and H. P. McKean, Jr., Diffusion processes and their sample paths, Springer-Verlag, Berlin, 1965.
  • [4] D. Paul Johnson, On a class of stochastic processes and its relationship to infinite particle gases, Trans. Amer. Math. Soc. 132 (1968), 275-295. MR 0256452 (41:1108)
  • [5] M. Loève, Probability theory, 3rd ed., Van Nostrand, Princeton, N. J., 1963. MR 0203748 (34:3596)
  • [6] H. P. McKean, Jr., An exponential formula for solving Boltzmann's equation for a Maxwellian gas, J. Combinatorial Theory 2 (1967), 358-382. MR 0224348 (36:7392)
  • [7] D. V. Widder, The Laplace transform, Princeton Univ. Press, Princeton, N. J., 1946. MR 0005923 (3:232d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.69

Retrieve articles in all journals with MSC: 60.69


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0246383-4
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society